MathSciNet Relay Station
MathSciNet bibliographic data
MR939805 (90d:03108) 03E45 (03E35)
Magidor, Menachem Representing sets of ordinals as countable unions of sets in the core model. Trans. Amer. Math. Soc. 317 (1990), no. 1, 91–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement